# SDR TRAX200800863

- Difficulty date: July 1, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 25,686 hours, 22,475 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB THAT SURROUND THE LINTEL ATTACHMENT FITTING HAS AN INDICATION NOTED APPROX .2" IN LENGTH 1005 FULL SCREEN HEIGHT FAILED NDT INSP.  (B)  REPAIR PER EC/TC REO 601R-53-61-1230 HAS BEEN COMPLETED AND THE REPAIR C/W THE REQUIREMENTS OF EC/TC AND REO 601R-53-61-1230 REV D. RII C/W 53000002.  (A)
